Research ArticleOpen accessIn the abstractModelling and Forecasting Volatility of Returns on the Ghana Stock Exchange Using Garch ModelsFrimpong Joseph Magnus, Oteng-Abayie Eric FosuAmerican Journal of Applied Sciences, Vol. 3, Issue 10 · 31 Oct 2006 · 7,551 accessesView PDFCite
33 results for “Nonlinearity”
Set a search alertResearch ArticleOpen accessIn the abstractProperties of Absolute Stability in the Presence of Time LagsM. De la Sen, J. L. Malaina, A. Gallego, J. C. SotoAmerican Journal of Applied Sciences, Vol. 2, Issue 10 · 31 Oct 2005 · 6,569 accessesView PDFCite
Research ArticleOpen accessIn the abstractProgramming of the Generalized Nonlinear Paraxial Equation for the Formation of Solitons with MathematicaFrederick Osman, Robert BeechAmerican Journal of Applied Sciences, Vol. 1, Issue 2 · 30 Jun 2004 · 6,784 accessesView PDFCite